# SDR AC2A072815

- Difficulty date: February 20, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N17592
- Make and model: Bell 206L-3
- Aircraft serial: 51535
- Aircraft time: 8,515 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70053H000A100A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE TO LEEVILLE (LA)  HELIPORT, THE PILOT HEARD A LOUD GRINDING NOISE FOLLOWED BY COMPLETE HYDRAULIC FAILURE.  THE PILOT PERFORMED THE EMERGENCY PROCEDURE THEN CONFIRMED IT WITH THE BOOK WITH NO CORRECTION TO THE EMERGENCY.  PILOT PERFORMED A SHALLOW APPROACH WITH A SLIGHT RUN ON LANDING, AND SHUT DOWN THE AIRCRAFT. REPLACED HYDRAULIC LINE P/N 70-053H000A100A.
